# SDR VNAA202107051111

- Difficulty date: July 1, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 11,671 hours, 10,633 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 54011485
- Condition: Unserviceable
- Location: Lt Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A LEFT BLEED CAUTION MESSAGE WHILE EN ROUTE TO CLT. THEY RAN THEIR QRH AND DIVERTED TO PHL, THEY DID NOT RAPIDLY DESCEND AND THE MASK DID NOT DEPLOY. NO BRACE WAS CALLED BY THE CREW BUT THEY DID DECLARE A EMERGENCY AND TRUCKS DID ROLL BUT NOT NEEDED. THEY DID NOT LAND OVER WEIGHT. THEY WERE ABLE TO TAXI TO A GATE UNDER THEIR OWN POWER. NO FURTHER INFORMATION HAS BEEN PROVIDED. / INTERROGATED MDC, FOUND B1 CODE 349536. TROUBLESHOT L BLEED DUCT CAUTION MESSAGE BY PERFORMING BLEED LEAK INSPECTION OF ALL LOOPS AND DUCTS ON L BLEED LOOP A IAW CRJ 900 FIM 36-21-01-810-813-A02. COULD NOT REPLICATE MESSAGE, SEE LOGBOOK ITEM 16693223 FOR FURTHER T/S. INTERROGATED MDC FOUND B1-031999, 349536, & 349541. T/S IAW CRJ 900 FIM. PERFORMED OPS TEST OF COWL ANTI ICE SYSTEM IAW CRJ 900 AMM 30-22-01-710-801, TO  FACILITATE TROUBLESHOOTING. FOUND L/H COWL ANTI ICE VALVE NOT FUNCTIONING. L/H COWL ANTI ICE VALVE REQUIRES REPLACEMENT. REMOVED AND REPLACED LH CAIV, IAW CRJ900 AMM 30-22-01-000/400-801. C/W REMAINING STEPS OF INSTATION/CLOSE OUT IAW CRJ 900 AMM 30-22-01-400-801 OPS AND LEACK CHECK GOOD AT THIS TIME. NO ADDITIONAL DEFECTS NOTED AT THIS TIME.
